User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Kedzierska, A. M.; Drton, M.; Guigo, R.; Casanellas, M. 
Title:
SPIn: Model Selection for Phylogenetic Mixtures via Linear Invariants 
Abstract:
In phylogenetic inference, an evolutionary model describes the substitution processes along each edge of a phylogenetic tree. Misspecification of the model has important implications for the analysis of phylogenetic data. Conventionally, however, the selection of a suitable evolutionary model is based on heuristics or relies on the choice of an approximate input tree. We introduce a method for model Selection in Phylogenetics based on linear INvariants (SPIn), which uses recent insights on linea...    »
 
Keywords:
linear invariants, discrete nonhomogeneous evolutionary models, phylogenetic mixtures, identifiability 
Dewey Decimal Classification:
510 Mathematik 
Journal title:
Molecular Biology and Evolution 
Year:
2012 
Journal volume:
29 
Year / month:
2012-03 
Quarter:
1. Quartal 
Month:
Mar 
Journal issue:
Pages contribution:
929-937 
Language:
en 
Fulltext / DOI:
Publisher:
Oxford University Press (OUP) 
E-ISSN:
0737-40381537-1719 
Date of publication:
17.10.2011 
Format:
Text